Waves in the sunspot penumbra

Antia, H. M. ; Chitre, S. M. ; Gokhale, M. H. (1978) Waves in the sunspot penumbra Solar Physics, 60 (1). pp. 31-46. ISSN 0038-0938

PDF - Publisher Version

Official URL: http://www.springerlink.com/content/v411g663t30r34...

Related URL: http://dx.doi.org/10.1007/BF00152330


The stability of a plane-parallel polytropic fluid layer in the presence of a uniform horizontal magnetic field is investigated to explore the possibility of identifying the running penumbral waves and the penumbral filaments with different types of instabilities.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:12286
Deposited On:10 Nov 2010 05:14
Last Modified:16 May 2016 21:39

Repository Staff Only: item control page